# SDR ASAA2017102922341

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,439 hours, 12,425 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE APU MAINT LIGHT ILLUMINATED AFTER APU START.  ACFT GROUNDED.  SERVICED THE APU OIL IAW AMM 12-13-31.
